Vol. 301, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Lifting of Elliptic curves

Sanoli Gun and V. Kumar Murty

Vol. 301 (2019), No. 1, 101–106
Abstract

Suppose that for all but finitely many primes p we are given an elliptic curve Ep defined over a finite field Fp of p elements. We derive a criterion for there to exist an elliptic curve E defined over for which the reduction of E modulo p is isogenous to Ep for almost all p.

Keywords
lifting of elliptic curves, Chebotarev density theorem, generalized Riemann hypothesis, $\ell$-adic representations attached to elliptic curves
Mathematical Subject Classification 2010
Primary: 11F11, 11G05
Milestones
Received: 9 November 2018
Accepted: 6 April 2019
Published: 16 September 2019
Authors
Sanoli Gun
The Institute of Mathematical Sciences
HBNI
C.I.T Campus, Taramani
Chennai
India
V. Kumar Murty
Department of Mathematics
University of Toronto
Toronto, ON
Canada